# SDR IPXA2020092960752

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 121,881 hours, 20,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 0105924001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3 UPPER DECK EMERGENCY LIGHT BASE BROKEN AT STA 410 (L5730), IAW AMM 33-51-07-002-009, 33-51-07-402-015 REV 99.03.  RPL UPPER DECK EMERGENCY LIGHT BASE AND PERFORMED EMERGENCY LIGHT TEST, RESULT WAS SATISFACTORY.
